# SDR USAA2012020100011

- Difficulty date: January 25, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472195202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR67+10 INCHES, -Y464.8.  REPLACED FLOORBEAM AT FR67+10 INCHES, -Y464.8 IAW A319 SRM 51-72-11, AIRBUS DRAWING # D53472816, D53474250 & D53478309.
